By the same authors

From the same journal

Distribution of rational points near planar curves and simultaneous Diophantine approximations

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalDokl. Nats. Akad. Nauk Belarusi
DatePublished - 2003
Issue number1
Volume47
Pages (from-to)41-43
Original languageRussian

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations